# SDR ASAA2019102841102

- Difficulty date: October 24, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 17,333 hours, 5,564 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FRONT SPINNER CONE BLACK COATING MISSING GREATER THAN 50%. GROUNDED - YES. REMOVED AND REPLACED #1 ENG FRONT SPINNER CONE IN REF TO AMM 72-21-01-400-801-F00. NO DEFECTS NOTED. THIS CLEARS PLT.
